On nth-order differential operators with Bohr-Neugebauer type propertyReport as inadecuate

On nth-order differential operators with Bohr-Neugebauer type property - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 10 1987, Issue 1, Pages 51-55

Department of Mathematics, Concordia Univ., Montreal, Canada

Received 2 July 1985; Revised 31 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Suppose B is a bounded linear operator in a Banach space. If the differential operator dndtn−B has a Bohr-Neugebauer type property for Bochner almost periodic functions, then, for any Stepanov almost periodic continuous function gt and any Stepanov-bounded solution of the differential equation dndtnut−But=gt, un−1,…,u′,u are all almost periodic.

Author: Aribindi Satyanarayan Rao

Source: https://www.hindawi.com/


Related documents